International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 8, Pages 519-527
On partitions with difference conditions
1IMECC-UNICAMP Cx.P. 6065, Campinas 13083-970, SP, Brazil
2CCET-UFMS Cx.P. 549, Campo Grande 79070-900, MS, Brazil
Received 26 October 1999
Copyright © 2000 José Plínio, O. Santos and Paulo Mondek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present two general theorems having interesting special cases. From one of them we give a new proof for theorems of Gordon using a
bijection and from another we have a new combinatorial
interpretation associated with a theorem of Göllnitz.